ماجد محمد عبد حميد الشجيري (أستاذ مساعد)
دكتوراه في جبر مجرد
تدريسي
الرياضيات -
التربية للعلوم الصرفة
majid_math@uoanbar.edu.iq
<p><span style="font-size:medium"><span style="font-family:"Times New Roman""><strong> الاسم:- ماجد محمد عبد حميد الشجيري</strong></span></span></p> <p><span style="font-size:medium"><span style="font-family:"Times New Roman""><strong>الجنسية:- عراقي</strong></span></span></p> <p><span style="font-size:medium"><span style="font-family:"Times New Roman""><strong>الجنس:- ذكر</strong></span></span></p> <p><span style="font-size:medium"><span style="font-family:"Times New Roman""><strong>الديانة:- مسلم</strong></span></span></p> <p><span style="font-size:medium"><span style="font-family:"Times New Roman""><strong>التولد:- 1966</strong></span></span></p> <p><span style="font-size:medium"><span style="font-family:"Times New Roman""><strong>الحالة الاجتماعية:- متزوج</strong></span></span></p> <p><span style="font-size:medium"><span style="font-family:"Times New Roman""><strong>الجامعة:- جامعة الانبار</strong></span></span></p> <p><span style="font-size:medium"><span style="font-family:"Times New Roman""><strong>الكلية:- كلية التربية للعلوم البصرفة</strong></span></span></p> <p><span style="font-size:medium"><span style="font-family:"Times New Roman""><strong>القسم:- قسم الرياضيات</strong></span></span></p> <p><span style="font-size:medium"><span style="font-family:"Times New Roman""><strong>اللقب العلمي:- استاذ مساعد</strong></span></span></p> <p><span style="font-size:medium"><span style="font-family:"Times New Roman""><strong>البريد الالكتروني:- majid_math@uoanbar.edu.iq / uni.anbar2017@gmail.com</strong></span></span></p> <p><span style="font-size:medium"><span style="font-family:"Times New Roman""><strong>الهاتف:- 009647809825368</strong></span></span></p> <p><span style="font-size:medium"><span style="font-family:"Times New Roman""><strong>العنوان:- العراق-بغداد-غزالية</strong></span></span></p>
<p> </p> <p style="text-align:left"><span style="font-size:16px"><span style="font-family:Arial,Helvetica,sans-serif"><strong> 1-Majid mohammed Abed, Alaa. M.F. Aljumaily, Faisal Ghazi, Some mathematical structutes in</strong></span></span></p> <p style="text-align:left"><span style="font-size:16px"><span style="font-family:Arial,Helvetica,sans-serif"><strong>a topological group, Journal of Algebra and Applied mathematics, Vol(16), no(2), 2018, 99-117</strong></span></span></p> <p><span style="font-size:18px"><span style="font-family:Arial,Helvetica,sans-serif"><strong>--------------------------------------------------------------------------------------------------------------------------------------------------------</strong></span></span></p> <p style="text-align:left"><span style="font-size:16px"><span style="font-family:Arial,Helvetica,sans-serif"><strong> 2-, Majid Mohammed Abed, Faisal Ghazi , Classical Artinian Module and Related Topics, Journal of Physics:Conferences Series, 2018,1008,012065 </strong></span></span></p> <p><span style="font-size:18px"><span style="font-family:Arial,Helvetica,sans-serif"><strong>--------------------------------------------------------------------------------------------------------------------------------------------------------</strong></span></span></p> <p style="text-align:center"><strong><span style="font-size:16px"><span style="font-family:Arial,Helvetica,sans-serif">3- Majid mohammed Abed, Faisal Ghazi, -Some Homological Groups Related To simplcial Complexes, International Journal of Engineering Research, Vol (12), No(20), 2017,10077-10083.</span></span></strong></p> <p><span style="font-size:18px"><strong><span style="font-family:Arial,Helvetica,sans-serif">--------------------------------------------------------------------------------------------------------------------------------------------------------</span></strong></span></p> <p style="text-align:center"><span style="font-size:16px"><span style="font-family:Arial,Helvetica,sans-serif"><strong>4- Alaa .M.F. Aljumaily, Majid mohammed Abed, Faisal Ghazi, On fixed point theorems and - distance in complete partially ordered -G-Cone metric spaces, Vol(17), 2019, no(1), 1-20.</strong></span></span></p> <p><span style="font-size:18px"><span style="font-family:Arial,Helvetica,sans-serif"><strong>--------------------------------------------------------------------------------------------------------------------------------------------------------</strong></span></span></p> <p style="text-align:left"><span style="font-size:16px"><span style="font-family:Arial,Helvetica,sans-serif"><strong>5- , Majid mohammed Abed, Abd Ghafur Ahmad, A,O,Abdulkareem, On Generalization of Rad-D11-Module, Far east journal of mathematical, vol(99), no(4), 2016,491-508.sciences, </strong></span></span></p> <p><span style="font-size:18px"><strong><span style="font-family:Arial,Helvetica,sans-serif">--------------------------------------------------------------------------------------------------------------------------------------------------------</span></strong></span></p> <p style="text-align:left"><span style="font-size:16px"><span style="font-family:Arial,Helvetica,sans-serif"><strong>6 </strong><strong> .</strong><strong>Majid Mohammed Abed, A new View of cosed-CS-module, Italian Journal of pure and Applied mathematics,, N-43-(2020), 66-72 </strong></span></span></p> <p><span style="font-size:18px"><span style="font-family:Arial,Helvetica,sans-serif"><strong>--------------------------------------------------------------------------------------------------------------------------------------------------------</strong></span></span></p> <p style="text-align:left"><span style="font-size:16px"><span style="font-family:Arial,Helvetica,sans-serif"><strong>7- Majid Mohammed Abed, Abd Ghafur Ahmad, Some properties of Weak-Supplemented Module, International Journal of Pure and </strong><strong>Applied Mathematics, Vol(92), No(3), 2014, 351-358 </strong></span></span></p> <p><span style="font-size:18px"><span style="font-family:Arial,Helvetica,sans-serif"><strong>-------------------------------------------------------------------------------------------------------------------------------------------------------</strong></span></span></p> <p style="text-align:left"><span style="font-size:16px"><span style="font-family:Arial,Helvetica,sans-serif"><strong>8-Faisa Ghazi, Majid Mohammed Abed, Ali.A.Mhassin, On Polish Group and Their Applications, Journal of Engenieering and Applied Sciences, 13(18),7533-7536, 2018 </strong></span></span></p> <p><span style="font-size:18px"><span style="font-family:Arial,Helvetica,sans-serif"><strong>--------------------------------------------------------------------------------------------------------------------------------------------------------</strong></span></span></p> <p style="text-align:left"><span style="font-size:16px"><span style="font-family:Arial,Helvetica,sans-serif"><strong>9-Majid Mohammed Abed, Faisal Ghazi, On Suitable Sets in a Top-Group, Diyala Journal For Pure Sciences, Vol(4), No(4),2018, 105-113.</strong></span></span></p> <p><span style="font-size:18px"><span style="font-family:Arial,Helvetica,sans-serif"><strong>--------------------------------------------------------------------------------------------------------------------------------------------------------</strong></span></span></p> <p style="text-align:left"><span style="font-size:16px"><span style="font-family:Arial,Helvetica,sans-serif"><strong>10-Majid Mohammed Abed, Abd Ghafur Ahmad, Generalization of generalized Supplemented Module, International Journal of Algebra, Vol (6), 2012, No(29), 1431-1441.</strong></span></span></p> <p><span style="font-size:18px"><strong><span style="font-family:Arial,Helvetica,sans-serif">--------------------------------------------------------------------------------------------------------------------------------------------------------</span></strong></span></p> <p style="text-align:left"><span style="font-size:16px"><span style="font-family:Arial,Helvetica,sans-serif"><strong>11-Majid Mohammed Abed, Abd Ghafur, Generalization of - -Supplemented Module, Advances in Theoretical and Applied Mathematics,Vol(8), No((2), 2013,153-166.</strong></span></span></p> <p><span style="font-size:18px"><span style="font-family:Arial,Helvetica,sans-serif"><strong>--------------------------------------------------------------------------------------------------------------------------------------------------------</strong></span></span></p> <p style="text-align:left"><span style="font-size:16px"><span style="font-family:Arial,Helvetica,sans-serif"><strong>12- Majid Mohammed Abed, Mohammed Abu Bakar, Abd Ghafur Ahmad, Some properties of (fw) and (fwr)-supplemented module, AIP, Conference Proceeding 1602, 819 (2014)-.</strong></span></span></p> <p><span style="font-size:18px"><strong><span style="font-family:Arial,Helvetica,sans-serif">--------------------------------------------------------------------------------------------------------------------------------------------------------</span></strong></span></p> <p style="text-align:left"><strong><span style="font-size:16px"><span style="font-family:Arial,Helvetica,sans-serif">13- Majid Mohammed Abed, Abd Ghafur Ahmad, Generalization of Completely ?-Supplemented Module,American Journal of mathematics and statistics, 2013, 3(4),249-252.</span></span></strong></p> <p style="text-align:right"><strong><span style="font-size:18px"><span style="font-family:Arial,Helvetica,sans-serif">--------------------------------------------------------------------------------------------------------------------------------------------------------</span></span></strong></p> <p style="text-align:left"><strong><span style="font-size:16px"><span style="font-family:Arial,Helvetica,sans-serif">14- Majid Mohammed Abed, Abd Ghafur Ahmad, Principally supplemented module and lifting property, International Journal of Physical and Sciences, Vol 8(19), 967-972.</span></span></strong></p> <p style="text-align:right"><strong><span style="font-size:18px"><span style="font-family:Arial,Helvetica,sans-serif">--------------------------------------------------------------------------------------------------------------------------------------------------------</span></span></strong></p> <p style="text-align:left"><span style="font-size:16px"><span style="font-family:Arial,Helvetica,sans-serif"><strong>15- Majid Mohammed Abed, Abd Ghafur Ahmad, On some properties of hollow and hollow dimension</strong></span></span><br /> <span style="font-size:16px"><span style="font-family:Arial,Helvetica,sans-serif"><strong>modules, Pure and Applied mathematics Journal, 2013, 2(5), 156-161</strong></span></span></p> <p style="text-align:right"><strong><span style="font-size:18px"><span style="font-family:Arial,Helvetica,sans-serif">--------------------------------------------------------------------------------------------------------------------------------------------------------</span></span></strong></p> <p style="text-align:left"><strong><span style="font-size:16px"><span style="font-family:Arial,Helvetica,sans-serif">16- Majid Mohammed Abed, Abd Ghafur Ahmad, Amply Supplemented Module over Commutative Ring, Oriental Journal of Scientific Research 2,2 (2013)</span></span></strong></p> <p style="text-align:right"><strong><span style="font-size:18px"><span style="font-family:Arial,Helvetica,sans-serif">--------------------------------------------------------------------------------------------------------------------------------------------------------</span></span></strong></p> <p style="text-align:left"><strong><span style="font-size:16px"><span style="font-family:Arial,Helvetica,sans-serif">17- Majid Mohammed Abed, Abd Ghafur Ahmad, Semisimple (simple) module and length property, AIP Conference Proceedings 1571, 975 (2014); doi: 10.1063/1.4858780.</span></span></strong></p> <p style="text-align:right"><strong><span style="font-size:18px"><span style="font-family:Arial,Helvetica,sans-serif">--------------------------------------------------------------------------------------------------------------------------------------------------------</span></span></strong></p> <p style="text-align:right"> </p> <p style="text-align:right"><span style="font-size:medium"><span style="font-family:"Times New Roman""><strong>18-A Study of The Density Property in Module Theory,Journal of Advances in Mathematics Vol 19 (2020) ISSN: 2347-1921,https://rajpub.com/index.php/jam</strong></span></span></p> <p style="text-align:right"><span style="font-size:medium"><span style="font-family:"Times New Roman""><strong>19- Some Applications of Free Group, Journal of Multidisciplinary Modeling and Optimization 3(1) (2020), 27-34.</strong></span></span></p> <p style="text-align:right"><span style="font-size:medium"><span style="font-family:"Times New Roman""><strong>20-</strong></span></span><strong>p-(p.s) submodules and c1(Extending )modules, IOP, 1804,012083, Journal of physics</strong></p> <p style="text-align:right"><strong>21-Duo submodule and C1-module, 2021, journal of Alqadisah for pure scinces, 13(1)</strong></p> <p> </p> <p> </p> <p> </p> <p> </p> <p> </p> <p> </p> <p> </p> <p> </p> <p> </p> <p> </p> <p> </p> <p> </p> <p> </p> <p> </p> <p> </p> <p> </p> <p> </p> <p> </p> <p> </p> <p> </p> <p> </p> <p> </p> <p> </p> <p> </p> <p> </p> <p> </p> <p> </p> <p> </p>
# | المادة | اسم المحاضرة | المرحلة | التحميل | مشاهدة |
---|